T Nation

Getting Rid of Gyno for an 18 Y/O


#1

So I've had gyno for a few years - nothing huge, but it's rather annoying.

I tried using Nolva for 4 weeks to get rid of it, and it helped a lot. However, it made me a complete emotional wreck - I was crying at the slightest thing. I think my GF loved it though.

Anyways, I don't want to do that again. Would REZ-V work or one of the OTC AI's? I posted a while back and most agreed that a SERM for an 18 Y/O wouldn't cause any problems, but I'm not sure about an AI; seems like it's a little more dangerous to the endocrine system.

Any ideas besides surgery?


#2

I have never heard of people crying on nolva, anyways perhaps you should try E-form or 6-oxo?


#3

This OTC stuff won't do anything for gyno. Unfortunately pubertal gyno (assuming given your age) is less responsive to pharmaceutical treatments. I do know that Letrozole can be used to get rid of or considerably shrink existing gyno, though it's more responsive in AAS-induced gyno.

I have pubertal gyno myself (not very bad though, but yeah it is annoying) and have use Letro. While it doesn't completely shrink it away it does a considerably good job at making it less noticeable. Search for the letrozole gyno protocol. Anthony Roberts posted it a while back.

I'd also suggest doing a very thorough taper off of any anti-E and AI meds that you use, as you can experience delayed gyno from the estrogen backlash if you abruptly stop treatment. Also understand that since you already have gyno, using any AAS could potentially set you up for worse gyno symptoms than the average user.


#4

I made sure to taper off the Nolva properly. I went 50mg for 2 weeks, 25 for one, and 10 for one. I thought since it was so short, I wouldn't need to taper for that long.

I'll check out the letro protocol. Am I going to want to run it a little shorter though, since letro is so harsh on bringing down the E levels? I hope once I check it out I'll have the answer to my question.

And yes, sadly I'm aware of my predisposition to gyno when on AAS. Although that's not a worry of mine for a few years, I've already been thinking of ways around it.


#5

The protocol is like 7-10 days I think, along with the taper. Sure, it'll destroy E levels, and you might get a little depressed and lethargic, no libido, etc., but it's short term. Would you rather feel like crap for a few weeks or have bitch tits? If you don't notice anything after a week of use then taper off and call it a day.


#6

Has anyone read up on the subcutaneous injection of hgh injection to burn fat? Gyno is fat. Anyone labrattin?


#7

Doesn't work. While gyno is fat, it isn't the kind of fat that the body uses as fuel.